Alert archive / New Mexico / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 49, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 29, 2008, 3:46 PM MDT for Chaves County, New Mexico. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2008, 3:46 PM MDT (21:46 UTC)
- Expired
- May 29, 2008, 4:45 PM MDT
- In force
- 59 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Chaves County, NM
The radar
The Cannon AFB radar (KFDX), 122 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 1:12 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.8 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 397 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1263 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 292147 SVRABQ NMC005-292245- /O.NEW.KABQ.SV.W.0049.080529T2146Z-080529T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 346 PM MDT THU MAY 29 2008 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO * UNTIL 445 PM MDT * AT 343 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL CHAVES COUNTY...OR ABOUT 20 MILES NORTHWEST OF ROSWELL... AND MOVING NORTHEAST AT 33 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HIGHWAY 285 AROUND 400 PM MDT... RURAL NORTHERN CHAVES COUNTY AROUND 415 PM MDT... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. LAT...LON 3400 10453 3386 10389 3350 10464 3364 10483 TIME...MOT...LOC 2146Z 239DEG 29KT 3365 10464 $$ DPORTER
1 follow-up statement
000 WWUS55 KABQ 292216 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 416 PM MDT THU MAY 29 2008 NMC005-292245- /O.CON.KABQ.SV.W.0049.000000T0000Z-080529T2245Z/ CHAVES- 416 PM MDT THU MAY 29 2008 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL CHAVES COUNTY UNTIL 445 PM MDT... AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTH CENTRAL CHAVES COUNTY...OR ABOUT 24 MILES NORTH OF ROSWELL...MOVING NORTHEAST AT 28 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL NORTHERN CHAVES COUNTY AROUND 430 PM MDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR EASTERN NEW MEXICO. LAT...LON 3372 10464 3397 10440 3386 10389 3362 10450 TIME...MOT...LOC 2216Z 239DEG 24KT 3373 10446 $$ DPORTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:00 PM MDT, 46 minutes earlier.
Area forecast discussion, May 29, 3:00 PM MDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT THU MAY 29 2008 .DISCUSSION...LOW LEVEL MOISTURE MIXED OUT OF MOST OF THE MIDDLE AND UPPER RIO GRANDE VALLEY DURING THE MORNING...AND DEWPOINTS DROPPED INTO THE MID 30S AT LOS ALAMOS AROUND MIDDAY. STILL..50S DEWPOINTS PERSIST OVER PORTIONS OF THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND EASTERN PLAINS...AND THIS REGION HAD BECOME INCREASINGLY UNSTABLE PER MSAS/LAPS. GFS AND NAM DIFFER SOMEWHAT ON HOW RAPIDLY LOW LEVEL MOISTURE PUSHES OUT LATER TONIGHT...AND INHERITED GRIDS DON/T REMOVE POPS FROM EASTERN BORDER UNTIL FRIDAY...WHICH IS REASONABLE BASED ON OBSERVED AND FORECAST DATA. SOUTHWEST WINDS MAY BE SPOTTY IN REGARDS TO WIND ADVISORY CRITERIA THROUGH THE EARLY EVENING BUT NOT EXPECTED TO BE WIDESPREAD. WINDS ALOFT BECOMING MORE WESTERLY FRIDAY...BUT APPEAR TO WEAKEN AS THE DAY PROGRESSES AND UPPER RIDGE EXPANDS INTO SOUTHERN PORTION OF THE STATE. THEREFORE NOT ANTICIPATING WIND ADVISORIES AT THIS TIME. FIRE WEATHER CONCERNS DISCUSSED BELOW. UPPER RIDGE DOMINATES THROUGH THE WEEKEND AND EARLY NEXT WEEK. A WEAK BOUNDARY ALLOWS FOR A TEMPORARY INTRUSION OF LOW LEVEL MOISTURE INTO NORTHEAST NEW MEXICO...AND CONSEQUENTLY THE SMALL POSSIBILITY OF SHOWERS OR THUNDERSTORMS SATURDAY AFTERNOON THROUGH SUNDAY IN THAT PART OF THE STATE. A SECOND WEAK BOUNDARY IS FORECAST MONDAY BUT MOISTURE LOOKS EVEN MORE LIMITED...THUS WILL NOT HAVE ANY WEATHER ASSOCIATED WITH THIS FEATURE AT THIS TIME. DRY WEATHER AND ABOVE AVERAGE WARMTH WILL PERSIST UNTIL AROUND THE MIDDLE OF NEXT WEEK WHEN A TROUGH PASSES OVER SOUTHERN COLORADO AND NORTHERN NEW MEXICO. && .AVIATION...LOCALIZED MVFR CONDITIONS WILL AFFECT THE EASTERN THIRD OF THE FORECAST AREA THROUGH THE REST OF THIS AFTERNOON INTO THE EARLY EVENING BEFORE THE DRY LINE GETS SHUNTED OFF TO THE EAST. ACCOMPANYING THE LOWER CIGS WILL BE GUSTY OUTFLOW WINDS ORIGINATING FROM STRONGER THUNDERSTORMS. VFR CONDITIONS ARE EXPECTED LATER TONIGHT AND ON FRIDAY ACROSS THE ENTIRE AREA. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER...THE DRY LINE WILL CONTINUE TO PROGRESS EASTWARD THROUGH THE REST OF THIS AFTERNOON INTO THE EVENING HOURS. WETTER STORMS WILL ERUPT OUT AHEAD OF THIS DRY LINE FEATURE AND PROGRESS NORTHEASTWARD. MUCH DRIER AIR WILL BE FOUND ON THE HEAL OF THESE STORMS AND WILL ULTIMATELY PROVIDE LESS HUMIDITY RECOVERIES ACROSS THE EASTERN PLAINS TONIGHT. GUSTY WINDS AND CRITICAL FIRE WEATHER CONDITIONS ACROSS WESTERN AND CENTRAL AREAS WILL BEGIN TO WANE AS THE SUN SETS. DRIER AIR WILL SETTLE IN OVER THE FORECAST AREA ON FRIDAY AND IS EXPECTED TO LAST THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THE MODELS ARE IN FAIR AGREEMENT WITH BRINGING A WEAK MOISTURE SURGE ACROSS THE NORTHEAST THIRD FRIDAY NIGHT AND WASHING OUT SATURDAY AFTERNOON. MINIMUM HUMIDITIES WILL RESPOND ACCORDINGLY BUT MOST OF THE AREA WILL SEE SINGLE DIGITS FOR THE NEXT FEW DAYS. A RATHER DOMINANT SUBTROPICAL RIDGE WILL PROVIDE ABOVE NORMAL TEMPERATURES TO THE FORECAST AREA OVER THE WEEKEND AND INTO EARLY NEXT WEEK. THIS MEANS THAT MID SLOPE HUMIDITY RECOVERIES WILL GENERALLY BE POOR. THE STRONGEST WINDS IN THE NEAR TERM WILL BE FOUND ALONG THE HIGHER TERRAIN AND THE EAST SLOPES AND ADJACENT PLAINS TO THE CENTRAL MOUNTAINS ON FRIDAY. THE LONGER RANGE MODELS ARE STILL IN AGREEMENT WITH THE SUBTROPICAL RIDGE BREAKING DOWN BY THE MIDDLE OF NEXT WEEK. THIS IS WHEN THE WINDS WOULD BECOME STRONGER AND MORE SUSTAINED. BEFORE THEN...OCCASIONAL BREEZINESS WILL AFFECT THE FORECAST AREA DURING THE PEAK HEATING PERIOD BUT NOTHING OUT OF THE NORM FOR LATE MAY OR EARLY JUNE. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 42 84 43 91 / 0 0 0 0 GALLUP.......................... 33 81 34 86 / 0 0 0 0 GRANTS.......................... 35 83 37 88 / 0 0 0 0 GLENWOOD........................ 41 91 46 94 / 0 0 0 0 CHAMA........................... 29 73 32 77 / 5 0 0 0 LOS ALAMOS...................... 46 80 48 84 / 5 0 0 0 RED RIVER....................... 27 70 30 74 / 5 0 0 5 TAOS............................ 35 77 34 84 / 5 0 0 0 SANTA FE........................ 44 82 45 87 / 5 0 0 0 SANTA FE AIRPORT................ 45 84 46 87 / 5 0 0 0 ESPANOLA........................ 40 86 41 90 / 5 0 0 0 ALBUQUERQUE HEIGHTS............. 55 89 58 92 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 48 91 50 94 / 5 0 0 0 ALBUQUERQUE FOOTHILLS........... 51 86 55 89 / 5 0 0 0 ALBUQUERQUE WEST MESA........... 50 91 52 93 / 5 0 0 0 SOCORRO......................... 53 93 55 94 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 46 82 46 85 / 5 0 0 0 MORIARTY/ESTANCIA............... 46 89 48 91 / 5 0 0 0 CARRIZOZO....................... 52 91 54 92 / 10 0 0 0 RUIDOSO......................... 49 85 50 86 / 20 0 0 0 RATON........................... 42 83 43 88 / 20 0 0 10 LAS VEGAS....................... 46 82 45 86 / 10 0 0 0 ROY............................. 53 85 51 86 / 20 0 0 5 CLAYTON......................... 55 88 53 88 / 20 0 0 10 SANTA ROSA...................... 53 92 53 95 / 20 0 0 5 TUCUMCARI....................... 58 95 57 97 / 20 0 0 5 FORT SUMNER..................... 57 94 57 96 / 30 0 0 5 CLOVIS.......................... 60 96 57 98 / 30 0 0 5 PORTALES........................ 60 96 58 99 / 30 0 0 5 ROSWELL......................... 62 99 60 101 / 30 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101-105-109. &&
Hazardous weather outlook, May 29, 10:20 AM MDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1020 AM MDT THU MAY 29 2008 NMZ001>021-026-301200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 1020 AM MDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING ACROSS SOME OF THE EASTERN BORDER COUNTIES OF NEW MEXICO...INCLUDING UNION...HARDING...QUAY...CURRY AND ROOSEVELT. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. A RED FLAG WARNING IS IN EFFECT FOR THE WEST CENTRAL AND SOUTHWEST MOUNTAINS ALONG WITH THE NORTHWEST PLATEAU THIS AFTERNOON AND EVENING WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT SEVERE WEATHER OR WILDFIRES.
In the hours before
Special weather statement, May 29, 1:51 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 151 PM MDT THU MAY 29 2008 NMZ018-292015- DE BACA COUNTY- 151 PM MDT THU MAY 29 2008 ...STRONG THUNDERSTORMS MOVING OVER WEST CENTRAL AND NORTH CENTRAL DE BACA COUNTY ... AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 2 STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 55 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 13 MILES SOUTHWEST OF YESO. MOVEMENT WAS NORTHEAST AT 27 MPH. THE WESTERN STORM WILL REACH YESO AROUND 210 PM. OTHER LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL WEST CENTRAL DE BACA COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR EASTERN NEW MEXICO. 44
Special weather statement, May 29, 2:32 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 232 PM MDT THU MAY 29 2008 NMZ006-007-292100- FAR NORTHEAST PLAINS-HARDING COUNTY- 232 PM MDT THU MAY 29 2008 ...STRONG THUNDERSTORM MOVING OVER HARDING COUNTY... AT 230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES NORTHEAST OF SOLANO. MOVEMENT WAS NORTHEAST AT 35 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUEYEROS AND YATES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR EASTERN NEW MEXICO. 44
Local storm report, May 29, 2:42 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
242 PM MDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL YESO 34.44N 104.61W
05/29/2008 M0.88 INCH DE BACA NM TRAINED SPOTTER
&&
JWACHTERLocal storm report, May 29, 3:14 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
314 PM MDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 5 S YATES 36.06N 103.90W
05/29/2008 M1.00 INCH HARDING NM TRAINED SPOTTER
&&
RJOJOLASpecial weather statement, May 29, 3:39 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 339 PM MDT THU MAY 29 2008 NMZ019-292215- CHAVES COUNTY PLAINS- 339 PM MDT THU MAY 29 2008 ...STRONG THUNDERSTORM MOVING OVER WEST CENTRAL CHAVES COUNTY... AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 22 MILES NORTHWEST OF ROSWELL. MOVEMENT WAS NORTHEAST AT 29 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTH CENTRAL CHAVES COUNTY...INCLUDING HIGHWAY 285. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR EASTERN NEW MEXICO. DPORTER
Local storm report, May 29, 3:41 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 PM MDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 15 NW HAYDEN 36.13N 103.44W
05/29/2008 M0.88 INCH UNION NM TRAINED SPOTTER
&&
RJOJOLAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 6:01 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 59 min |
| May 28, 6:02 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 58 min |
| May 28, 6:11 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 2 hr |
| May 28, 6:15 PM MDT | Tornado Warning | ABQ | Chaves | 45 min |
| May 28, 6:31 PM MDT | Tornado Warning | ABQ | Guadalupe, Quay, San Miguel | 44 min |
| May 28, 7:05 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 40 min |
| May 28, 7:15 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 60 min |
| May 28, 7:35 PM MDT | Tornado Warning | ABQ | Guadalupe, Quay, San Miguel | 40 min |
| May 28, 7:43 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 51 min |
| May 28, 7:44 PM MDT | Flash Flood Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 2 hr |
| May 28, 8:07 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 113 min |
| May 28, 8:14 PM MDT | Tornado Warning | ABQ | Harding, Quay, San Miguel | 46 min |
| May 28, 8:21 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 39 min |
| May 28, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 62 min |
| May 28, 9:00 PM MDT | Tornado Warning | ABQ | Quay | 45 min |
| May 28, 9:04 PM MDT | Flash Flood Warning | ABQ | Harding, Quay | 116 min |
| May 28, 9:37 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 113 min |
| May 28, 9:43 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 35 min |
| May 28, 10:33 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 42 min |
| May 28, 11:14 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 21 min |
| May 29, 12:22 AM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 34 min |
| May 29, 8:02 AM MDT | Red Flag Warning | ABQ | Catron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more | 12 hr |
| May 29, 2:23 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 67 min |
| May 29, 2:39 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 66 min |
| May 29, 3:35 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 55 min |
| May 29, 3:43 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 32 min |
| May 29, 4:24 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 66 min |
| May 29, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 60 min |
| May 29, 5:31 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 14 min |
| May 29, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 62 min |
| May 29, 5:47 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 44 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.